# SDR IPXA2019032640511

- Difficulty date: March 11, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71701113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C STEP UP BETWEEN CENTER AND AFT CARGO STA. 1841 HAS 2 VERTICAL STIFFENERS CRACKED AT LBL 18 & LBL 24. REMOVED AND REPLACED 2 CRACK VERTICAL STIFFENERS AT STA. 1841 AND LBL 18 & LBL 24 IAW SRM 51-33-00. (MINOR)
